Следене
Andrea Marchese
Заглавие
Позовавания
Позовавания
Година
On a conjecture of Cheeger
G De Philippis, A Marchese, F Rindler
Measure theory in non-smooth spaces, 145-155, 2017
68*2017
On the differentiability of Lipschitz functions with respect to measures in the Euclidean space
G Alberti, A Marchese
Geometric and Functional Analysis 26 (1), 1-66, 2016
652016
The Steiner tree problem revisited through rectifiable G-currents
A Marchese, A Massaccesi
Advances in Calculus of Variations 9 (1), 19-39, 2016
392016
Rectifiability and upper Minkowski bounds for singularities of harmonic -valued maps
C De Lellis, A Marchese, E Spadaro, D Valtorta
Commentarii Mathematici Helvetici 93 (4), 737-779, 2018
342018
On the lower semicontinuous envelope of functionals defined on polyhedral chains
M Colombo, A De Rosa, A Marchese, S Stuvard
Nonlinear Analysis 163, 201-215, 2017
242017
An optimal irrigation network with infinitely many branching points
A Marchese, A Massaccesi
ESAIM: Control, Optimisation and Calculus of Variations 22 (2), 543-561, 2016
232016
Improved estimate of the singular set of Dir-minimizing Q-valued functions via an abstract regularity result
M Focardi, A Marchese, E Spadaro
Journal of Functional Analysis 268 (11), 3290-3325, 2015
19*2015
Regularity of area minimizing currents mod p
C De Lellis, J Hirsch, A Marchese, S Stuvard
Geometric and Functional Analysis 30 (5), 1224-1336, 2020
182020
On the Well‐Posedness of Branched Transportation
M Colombo, A De Rosa, A Marchese
Communications on Pure and Applied Mathematics 74 (4), 833-864, 2021
152021
Improved stability of optimal traffic paths
M Colombo, A De Rosa, A Marchese
Calculus of Variations and Partial Differential Equations 57, 1-33, 2018
142018
A Multimaterial Transport Problem and its Convex Relaxation via Rectifiable -currents
A Marchese, A Massaccesi, R Tione
SIAM Journal on Mathematical Analysis 51 (3), 1965-1998, 2019
132019
A multi-material transport problem with arbitrary marginals
A Marchese, A Massaccesi, S Stuvard, R Tione
Calculus of Variations and Partial Differential Equations 60 (3), 88, 2021
122021
Stability for the mailing problem
M Colombo, A De Rosa, A Marchese
Journal de Mathématiques Pures et Appliquées 128, 152-182, 2019
102019
Area minimizing hypersurfaces modulo : a geometric free-boundary problem
C De Lellis, J Hirsch, A Marchese, L Spolaor, S Stuvard
arXiv preprint arXiv:2105.08135, 2021
92021
Approximation of rectifiable 1-currents and weak-⁎ relaxation of the h-mass
A Marchese, B Wirth
Journal of Mathematical Analysis and Applications 479 (2), 2268-2283, 2019
92019
Fine structure of the singular set of area minimizing hypersurfaces modulo
C De Lellis, J Hirsch, A Marchese, L Spolaor, S Stuvard
arXiv preprint arXiv:2201.10204, 2022
82022
Area‐Minimizing Currents mod 2Q: Linear Regularity Theory
C De Lellis, J Hirsch, A Marchese, S Stuvard
Communications on Pure and Applied Mathematics 75 (1), 83-127, 2022
82022
Quantitative minimality of strictly stable extremal submanifolds in a flat neighbourhood
D Inauen, A Marchese
Journal of Functional Analysis 275 (6), 1532-1550, 2018
8*2018
Generic uniqueness of optimal transportation networks
G Caldini, A Marchese, S Steinbrüchel
Calculus of Variations and Partial Differential Equations 62 (8), 235, 2023
52023
Stability of optimal traffic plans in the irrigation problem
M Colombo, A De Rosa, A Marchese, P Pegon, A Prouff
arXiv preprint arXiv:2003.11793, 2020
52020
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20